# SDR SWIA2019040545663

- Difficulty date: March 23, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 41,524 hours, 37,161 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE TWO LOW OIL PRESSURE IN FLIGHT. ENGINE SHUT DOWN IN FLIGHT ACCOMPLISHED. (FLT#5223) REMOVED AND REPLACED OIL SUPPLY LINE IAW AMM. NO LEAKS NOTED AFTER ENGINE RUNS.
